# SDR 95ZZZX6434

- Difficulty date: October 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N18931
- Make and model: Beech C 23
- Aircraft serial: B1995
- System (JASC): 3250 · Landing Gear Steering System
- Part: Housing
- Part number: 16981001127
- Condition: Cracked
- Location: Nlg Steering
- Part time: 2,542 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE HOLE THAT MOUNTS THE STEERING COLLAR AND SUPPORT BEARING HAS CRACKS COMING FROM EDGE.
